Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 242 | OA
Baier S, Browning TD, Marasingha G, Zhao L. 2012. Averages of shifted convolutions of d3 (n). Proceedings of the Edinburgh Mathematical Society. 55(3), 551–576.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 243
Browning TD, Heath Brown R. 2012. Quadratic polynomials represented by norm forms. Geometric and Functional Analysis. 22(5), 1124–1190.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2438
Matoušek J, Tancer M, Wagner U. 2012. A geometric proof of the colored Tverberg theorem. Discrete & Computational Geometry. 47(2), 245–265.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2439
Chen D, Morin P, Wagner U. 2012. Absolute approximation of Tukey depth: Theory and experiments. Computational Geometry: Theory and Applications. 46(5), 566–573.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 244 | OA
Browning TD, Haynes A. 2012. Incomplete kloosterman sums and multiplicative inverses in short intervals. International Journal of Number Theory. 9(2), 481–486.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications